Journal of Convex Analysis, Vol. 07, No. 2, pp. 437-444 (2000)

Viability Results for Nonautonomous Differential Inclusions

Carja, Ovidiu; Monteiro Marques, Manuel D. P.

Faculty of Mathematics University "Al. I. Cuza" 6600 Iasi Romania
Faculdade de Ciencias University of Lisbon 1699 Lisbon Portugal

Abstract: We obtain measurable viability results for the differential inclusion y'(t) in F(t,y(t)) via the approximation of F through the Aumann integral means. The admissibility of a preorder is also studied by reducing it to the viability of its sections.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2003--2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition